# SDR DALA2017012800707

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS CORROSION OUT OF LIMITS ON LT TIE TRACK BTW STA Y=898 TO 1022 (AMDS 5331-2001) (REF CARD 00286) (CCT). DUE TO EXCESSIVE CORROSION TIE TRACK WAS REPLACED BTW STA Y=898 TO Y=1022 PER SRM 51-41-01, 51-41-02, 51-41-05, AND DWG 5936663 REV W PL REV Y.
